# SDR DLM88030145

- Difficulty date: February 11, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 40,388 hours, 33,565 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Part number: 59615001
- Part serial: UNK
- Condition: Missing
- Location: Fwd Service Door
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND FORWARD AIR CONDITIONING PANEL MISSING - PANEL HAD COME OFF DURING FLIGHT SUSPECT RAMP PERSONNEL FAILED TO LATCH PANEL SECURE AT DOWNLINE STATION - REPLACED SAME
